# SDR TWAA9814312

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 110 TO 174 BELLY SKIN REMOVED FOR CORROSION DAMAGE FROM LONGERON 26L TO 26R.  REMOVED AND REPLACED SKIN PER ARA 9240.  CHECK-C 11-22-97 STL.
